# SDR JJBA20201112004

- Difficulty date: November 12, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 35,621 hours, 24,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HINGE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP.  OPERATIONS CHECK SATISFACTORY.
